Research

The mean ratio set for ax+b-valued cocycles


Reference:

Dajani, K. and Dooley, A., 1996. The mean ratio set for ax+b-valued cocycles. Publications of the Research Institute for Mathematical Sciences, 32 (4), pp. 671-688.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://www.ems-ph.org/journals/all_issues.php?issn=0034-5318

Details

Item Type Articles
CreatorsDajani, K.and Dooley, A.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code33465

Export

Actions (login required)

View Item